MAUDE Adverse Event Report: VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

VYAIRE MEDICAL P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number LOW FLOW BLENDER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.However, the complaint will be treating as and out of box failure (obf) and will replace the blender.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56.If additional information becomes available.
 
Event or Problem Description
The customer reported to vyaire medical that the low flow microblender ventilator is reading high and out of specification at a dial setting of 21%.Furthermore, there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was unable to confirm or duplicate the reported issue as no performance issues were found.The utt (unit under test) was visually inspected and there was no evidence of damage or misuse.Installed utt assembly onto blender station fixture fa-lab gage id: a07012 and applied wall air and oxygen, the fraction of inspired oxygen (fio2) was set to 21% after 20 minutes and the fio2 external reading using servomex analyzer gage id: e00940 read at 22.13 percent.The fio2 was set to 30 %, 60 %, and 90 %, allowing each setting to flow for at least 20 minutes.All readings passed at each check point within the test specification.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
The problem occurred during testing; the unit failed dealer pre-acceptance testing and was never put in clinical use.

Brand Name
P/N 9320 LOW FLOW AIR/OXYGEN MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key13023279
Report Number2021710-2021-15175
Device Sequence Number11194126
Product Code BZR
UDI-Device Identifier10846446002355
UDI-Public(01)10846446002355(11)20210120
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K883038
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLOW FLOW BLENDER
Device Catalogue Number03920A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2021
Supplement Date Received by Manufacturer12/17/2021
04/21/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date03/23/2022
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown